MAUDE Adverse Event Report: ARGON MEDICAL DEVICES OPTION RETRIEVABLE VENA CAVA FILTER (70CM); FILTER, INTRAVASCULAR, CARDIOVASCULAR

ARGON MEDICAL DEVICES OPTION RETRIEVABLE VENA CAVA FILTER (70CM); FILTER, INTRAVASCULAR, CARDIOVASCULAR
Model Number 352506070E
Medical Device Problem Code Failure to Unfold or Unwrap (1669)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2026
Type of Reportable Event Serious Injury
Event or Problem Description
After being implanted into the patient's body, the filter was not opened.Later, it was opened after adjustments, but it was severely tilted and could not effectively intercept blood clots.Dsa showed large blood clots passing through the filter.The surgeon then retrieved the filter and replaced it with a new one.

Brand Name
OPTION RETRIEVABLE VENA CAVA FILTER (70CM)
Common Device Name
FILTER, INTRAVASCULAR, CARDIOVASCULAR
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek road
athens TX 75758
Manufacturer Contact
kelly mayer
1445 flat creek road
athens, TX 75758
9036759321
MDR Report Key24319169
Report Number0001625425-2026-00936
Device Sequence Number18695315
Product Code DTK
UDI-Device Identifier00886333217151
UDI-Public(01)00886333217151(17)280710(10)11629542
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K133243
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number352506070E
Device Lot Number11629542
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2026
Initial Report FDA Received Date02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Patient EthnicityNon Hispanic